Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had scratch fever. Had augmentin but resulted in neck pain. Now having skelaxin. Having bronchitis and took depo-medrol injection.

Was on augmentin 875 mg 2 x a day for cat scratch fever. On the 7th day of taking meds I developed extreme neck pain when swallowing liquids or solids. Was taken off augmentin and am taking Skelaxin which is helping a bit. Will this ever go away? Will I always have to think about swallowing and pushing food or liquids down? So very painful in neck muscles front and back of neck. BTW I am in the tail end of bronchitis as well as having a depo-medrol injection in RA hip 3 weeks ago.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  561
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The infection in the chest could be related to scratch fever that you had recently. The pain in the neck seems to be due to a muscle sprain. It takes 2-3 weeks to heal properly after treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor